MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1837
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device there was evidence of bio-burden present on the device.There was evidence of bio-burden present on the device.The handle, blade trigger, button, shaft, and jaws appeared to be intact with the exception of the jaws being damaged.The device plug is stryker branded, the plug was inspected for damage, corrosion, and deformation and none were found.Visual inspection of the complaint device revealed the jaw was still attached and not separated from the device.Both sides of the jaw pin welds were broken.The metal sides were separated but attached.The jaw pin that sits in between the welds was still attached to the shaft.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr supports the device met all inspection and testing requirements prior to distribution.The reported event could be attributed to: grasping on to too much or inappropriate tissue types or staples.Improperly forcing open the jaws of the device.Attempting to remove the device from the trocar with the jaws in the open position.Device damage to mechanisms during use, shipping damage.The instructions for use (ifu) state: use the appropriately sized trocar to allow for easy insertion and extraction of the instrument.Carefully insert and withdraw the instrument through the cannula to avoid damage to the device and/or injury to the patient.Close jaws using device lever before insertion/extraction in the trocar.Do not attempt to clean the instrument jaws by activation the instrument on wet gauze.Product damage may occur.Do not clean the instrument jaws with a scratch pad or other abrasives.Do not place the vessel and/or tissue in the jaw hinge.Place the vessel and/or tissue in the center of the jaws.Do not use this instrument on vessels larger than 7 mm in diameter.If the instrument shaft is visibly bent, discard and replace the instrument.A bent shaft may prevent the instrument from sealing or cutting properly.Eliminate tension on the tissue when sealing and cutting to ensure proper function.Use caution when grasping, manipulating, sealing, and dividing large tissue bundles.Keep the instrument jaws (1) clean.Build-up of eschar may reduce the seal and/or cutting effectiveness.Wipe jaw surfaces and edges with a wet gauze pad as needed.In case the instrument is accidently dropped on the floor, turn off the generator and unplug the instrument prior to discarding.Inspect the instrument and cords for breaks, cracks, nicks, or other damage before use.Failure to observe this caution may result in injury or electrical shock to the patient or surgical team or cause damage to the instrument.If damaged, do not use.Do not turn the rotation wheel when the lever is latched.Product damage may occur.Turn the rotation wheel on the instrument until the jaws are in the required position.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported a ligasure tip broke during a procedure.There was no reported patient injury or medical intervention and extended procedure time reported was "maybe 10 minutes or less." these are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23360791
Report Number0001056128-2025-00069
Device Sequence Number8824233
Product Code NUJ
UDI-Device Identifier07613327500844
UDI-Public07613327500844
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1837
Device Catalogue NumberLF1837
Device Lot Number16432168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown